# SDR SWAA2020030942256

- Difficulty date: September 18, 2017
- Submitted: March 9, 2020
- Operation: Air carrier
- Aircraft: N557WN
- Make and model: Boeing 737790
- Aircraft serial: 30166
- Aircraft time: 55,212 hours, 25,579 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Dented
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENTS ON FLIGHT DECK FLOOR FROM B.S. 255-257, LBL 14  - RBL 4. W.L. 208.         INSTALLED REPAIR AT STA 255-257 LBL 14 TO RBL 4 IAW SRM 53-10-51-2R-2 REPAIR 2 STEP 4.B.C.D.E.F.G.H.I.J. K.& M (SAM-735/R. ARCENEAUX)
